# SDR CALA2023122003685

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 75,923 hours, 27,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88114
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT HAND NO.1 WINDOW WHILE ACCOMPLISHING EA 5310-04554 OP 002.  ACCOMPLISHED ON EA 5310-04554 OP 002.
